# SDR AALA202508292226

- Difficulty date: August 20, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,113 hours, 29,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Zone 800
- Component: Panel, Airbus
- Component part number: Z120H0121112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR FLIGHT ATTENDANTS PANEL EVACUATION PUSH BUTTON IS INOPERATIVE. REPLACED FLIGHT ATTENDANTS PANEL 126RH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-13.
